# SDR HEEA0016399

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Saddle Assy
- Part number: 205050400101
- Condition: Cracked
- Location: Skid
- Component: 205050400106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SECTION OF SADDLE ASSEMBLY CRACKED.  CRACK EXTENDS FORE - AFT .75 INCH, ONE INCH BELOW THE INBOARD LOWER BOLT HOLE WITH THE LOWER INBOARD BOLT HOLE BEING THE CENTER POINT. REPLACED WITH SERVICEABLE SKID TUBE ASSEMBLY.
